SunshineOutside Posted October 27, 2007 Share Posted October 27, 2007 After being in severe depression for at least three years, Lamictal has enabled me to experience life OUTSIDE of depression this past month! My problem is that I go up on the Lamictal and I experience a few days to a week out of depression and then I quickly slip back into depression. Then, I go up more and again I come out of depression for a few days or a week and then I quickly slip back into depression. I go up on the Lamictal and so on and so on..... I am now at 300. I take 600 of Trileptal and Trileptal reduces the effect of Lamictal about 40%. I don't know if 600 of Trileptal as opposed to a full dose makes a difference in the percent, but I'm guessing that I have about 180 of Lamictal in my system but I don't know exactly how that works. I have tritated very slowly. My Pdoc is not opposed to going up more. Lamictal is the ONLY drug that has brought out of depression in these last few years! Obviously I want/need it to work! These ups and downs scare me to death because I feel the Lamictal is not working as it should. My Pdoc does not know why this is happening. Does anyone?? It is so weird that I can come out of depression so quickly and go back down just as quickly. At first glance, it seems that I just need a higher dose of the Lamictal or maybe, stop the Trileptal, but that just seems too easy. No other medication that has brought me out of depression worked like this. I just came out and stayed out, none of this up and down stuff. I just don't know what is happening. This isn't rapid cycling is it? I have not been hypomanic, I dont think. This last time I slipped down, I thought to myself "God, I just can't do this again! On a good note, I am so thankful for the good days! Just to sit outside and SEE the colors of the trees and notice how pretty they are. And to hear the sound of the wind and notice the sounds of the wind chimes nearby. And other stuff, I know you know. Comments are appreciated! Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.